I've been switch around from a few medications in the last few months and finally the doctor has decided i should be put on paroxetine and seroquel but first i have to be taken off mirtazapine over four days. He has said i can start taking the seroquel straight away the only trouble is my poor body doesn't know if it's comming or going. I been getting stomach pains and i don't know if thats because they are reducing me from mirtazapine or whether it's because i have started taking seroquel because i believe it can consapate you, if anyone has any info, i would be brateful. and is anyone else been put on seroquel and paroxitine and if you have does it help??
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...